Sudafed Mucus Relief Triple Action Tablets - 16 Tablets contain a trio of ingredients that combine to fight off whatever your cold and flu can throw at them, from aches and pains and sore throats to blocked noses and chesty coughs.
This non-drowsy cold and flu medicine also helps to reduce fever, relieve headaches, and get your day back on track.
Please read the instructions on the packaging and in the enclosed leaflet carefully before using this product.
Adults and children 12+: Swallow 2 tablets whole with water every 4 hours as required. Do not exceed 8 tablets (4 doses) in any 24 hour period.
Do not give to children under 12 years old.
Consult your doctor before using this medicine if you are taking medication, are pregnant or breastfeeding, or are under medical care.
Do not take with other flu, cold or decongestant products or with any other product containing paracetamol. If you do take too much, seek medical attention immediately.
Sudafed Mucus Relief Triple Action Tablets should not be taken in excess of the stated dose. If symptoms persist, consult a doctor.
CONTAINS PARACETAMOL: Do not take with any other product containing paracetamol. In the event of an overdose, talk to a doctor immediately or present yourself at your nearest Accident & Emergency department, <strong>even if you feel well</strong> as there may be long-term effects.
|Date||Score||Customer Comment||Our Response|
||This product has STILL not arrived, so I couldn’t possibly rate it!||
We despatched your order on the 1st of April and by tracking it, I can see that Royal Mail confirmed receipt of it on the same day. However, after that, they seem to have lost it. We will look into this tomorrow and give you an update.
|Read more reviews on Feefo|